# SDR PNSA990901

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- Engine: Garrtt TPE33110
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8973809
- Condition: Siezed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ON RUNWAY, SELECTED SPEEDS HIGH FOR TAKEOFF, RT ENGINE FLAMED OUT.  RETURNED TO BLOCK.  REPLACED ENGINE DRIVEN FUEL PUMP, OPS CHECKED OK.
